# SDR ASAA2019100310890

- Difficulty date: October 1, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 43,862 hours, 13,143 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI-IN THE F/O'S ND DISPLAY SHOWED VTK AND THE RIGHT CDU FROZE. EVERYTHING CAME BACK TO NORMAL AFTER APPROX 2 MINUTES. GROUNDED - YES. ACCOMPLISHED  FIM 34-61 TASK 801. NO FAULTS NOTED. ACCOMPLISHED SUCCESSFUL GROUND VERIFICATION OF CDU SYSTEM PER 31-62-00/501. NO FAULTS STORED IN MEMORY.
